# SDR SWIA2018101845156

- Difficulty date: October 18, 2018
- Submitted: October 18, 2018
- Operation: Air carrier
- Aircraft: N455CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7592
- Aircraft time: 34,030 hours, 31,835 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensing Element
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

L 14TH DUCT WARNING MESSAGE IN FLIGHT. DID NOT GO AWAY AFTER QRH PROCEDURE. EMERGENCY-DECLARED. LANDED WITHOUT INCIDENT. (FLT 4727) CLOSED REMOVED AND REPLACED LT PYLON SENSING ELEMENT IAW AMM. OPS CHECK GOOD AT THIS TIME.
